# SDR MASA2011050602628

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 15,368 hours, 12,494 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Loose
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LK LEFT WING; TIGHTENED LOOSE BOLT AT LEFT I/B FLAP HINGE BOX, O/B FWD FITTING.
